Advertisement

| |

Diets in Review Question

Has anyone else had pain by my left side of the back while taking Zantrex-3?

michi asked this question Jul 24th, 2011 12:39 am

I'm taking the pill my only question is I have back pain by my left kidney I guess its this ok on the firsts weeks of pill use. Thank you

This question is about Zantrex-3

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


Chris

I haven't had any back pain as of yet, i started taking the pill tuesday and nothing has happened


posted on Aug 1st, 2011 12:43 am

Amanda

If you are feeling kidney pain, I recommend that you no longer take the product. That being said, I had kidney stones related to energy drink consumption. If you are still going to take the product, make sure your water intake is adequate. If that doesn't help, you really do need to stop taking it. Some products are not for everyone.


posted on Aug 1st, 2011 12:34 pm

Janine

If you have back pain in your kidneys, you may be developing kidney stones. Drink more water to flush out your system. Not enough water will cause stones to form. Very painful let me tell you.


posted on Aug 15th, 2011 7:53 pm